Hydrocodone and Strep Throat (Bad Idea)

Discussion in 'Hydrocodone' started by RockGod, Feb 16, 2005.

  1. RockGod

    RockGod Newbie

    Reputation Points:
    5
    Messages:
    27
    Joined:
    Feb 4, 2005
    I have strep throat, and no insurance. I i can't/don't want to go to a
    doctor and get antibiotics and have to pay all that money. So my friend
    is prescribed Hyrdocodone 10mg, and he gave me 3 lastnight because my
    throat hurt soo bad I couldn't eat. About 20 min after taking all 3
    pills I started to feel good, however after about an hour I felt really
    sick to my stomach[​IMG] and couldn't keep my
    eyes open. I was misserable. I have taken that amount and more before
    when I wasn't sick, and I felt great. It must have been something to do
    w/the strep throat.



    Does anyone else have experiances with this or any info that could help me explain why that happend? Thank A lot.



    ~Peace
     
  2. pacamohu

    pacamohu Iridium Member

    Reputation Points:
    0
    Messages:
    91
    Joined:
    Dec 14, 2004
    from U.S.A.
    Sometimes taking a lot of hydrocodone can make you sick? I have gotten
    pretty sick from taking about 30 mg with some darvocet.

    Had you ever taken hydrocodone before?
     
  3. RockGod

    RockGod Newbie

    Reputation Points:
    5
    Messages:
    27
    Joined:
    Feb 4, 2005
    Yea....i have taken hydrocodone many times. Most of the time when I
    take it, I take more than i took lastnight. That's why this puzzles me.
    Today I feel worse then I did a few days ago, and yesterday I was
    starting to feel better untill i took the hydros.